Simultaneously modeling joint and marginal distributions of multivariate categorical responses

Lang, Joseph B., Agresti, Alan . Journal of the American Statistical Association 1994. 89 :625-632

Locate this article in:

Bibtex

@article{CIS-119489,
  Author = {Lang, Joseph B. and Agresti, Alan},
  Title = {Simultaneously modeling joint and marginal distributions of multivariate categorical responses},
  Journal = {Journal of the American Statistical Association},
  Volume = {89},
  Year = {1994},
  Pages = {625--632},
  Keywords = {Log-linear model, Logit}
}

Similar articles